# SDR ASAA2013100396103

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 13,344 hours, 4,083 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJUJ738
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 13,360 hours, 4,087 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENG START NR 1 ENG FAILED TO IGNITE WITH IGN LT SELECTED, QRH PROCEDURES WERE FOLLOWED TO ABORT THE ENG START, ING RT WAS SELECTED AND THE NR 1 ENG STARTED NORMALLY.  ACFT GROUNDED.  R & R NR 1 ENG LT IGNITION EXCITER REF AMM TASK 74-11-01/401 AND R & R NR 1 ENG LT IGNITION LEAD REF AMM TASK 74-21-01/401.  C/W IGN SYS AUDIBLE TEST AMM TASK 74-00-00-750-001-F00.  SYS TEST GOOD.
